Skip to Main content Skip to Navigation
New interface
Journal articles

Existence of densities for the 3D Navier-Stokes equations driven by Gaussian noise

Arnaud Debussche 1, 2, * Marco Romito 3 
* Corresponding author
1 IPSO - Invariant Preserving SOlvers
IRMAR - Institut de Recherche Mathématique de Rennes, Inria Rennes – Bretagne Atlantique
Abstract : We prove three results on the existence of densities for the laws of finite dimensional functionals of the solutions of the stochastic Navier-Stokes equations in dimension 3. In particular, under very mild assumptions on the noise, we prove that finite dimensional projections of the solutions have densities with respect to the Lebesgue measure which have some smoothness when measured in a Besov space. This is proved thanks to a new argument inspired by an idea introduced in Fournier and Printems (2010).
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00676454
Contributor : Marie-Annick Guillemer Connect in order to contact the contributor
Submitted on : Monday, March 5, 2012 - 1:58:26 PM
Last modification on : Friday, November 25, 2022 - 6:54:49 PM

Links full text

Identifiers

Citation

Arnaud Debussche, Marco Romito. Existence of densities for the 3D Navier-Stokes equations driven by Gaussian noise. Probability Theory and Related Fields, 2014, 158 (3-4), pp.575-596. ⟨10.1007/s00440-013-0490-3⟩. ⟨hal-00676454⟩

Share

Metrics

Record views

240